# SDR 01FDEA00255

- Difficulty date: April 5, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N451FE
- Make and model: Airbus A310-222
- Aircraft serial: 303
- Aircraft time: 49,821 hours, 15,113 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O AS PWR WAS ADVANCED ECAM WARN AND NR 2 ENG REVR UNLOCK LIGHT ILLUM.  REJECT T/O AND LIGHT AND WARN WENT AWAY AFT PWR REDUCED.  THRUST REVERSER UNDER MEL 78-1.
